# SDR DALA2018101906169

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790312) DURING INSPECTION FOUND CORROSION ON STRINGER 28L BTW STA 500F+10 AND 500G+8 AT FWD CARGO COMPARTMENT. CORROSION ON STRINGER 28L BTW STATION 500F+10 AND 500G+8 AT FWD CARGO WAS REPAIRED PER SRM 53-00-03.
